# SDR ASAA2021112936759

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,795 hours, 14,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Damaged
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L-2 DOOR HAS DAMAGED LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED SIGN PER B737-800 AMM 33-51-01-960-801 - OPS NORMAL.
